# SDR SWIA201125541

- Difficulty date: January 25, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 19,754 hours, 17,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND TO LAST OVERHEAD EMERGENCY LIGHT IS OUT.  (FLT 6767)  RELAMPED EMERGENCY LIGHT.
